Year 2020, Volume 8 , Issue 2, Pages 32 - 41 2020-10-15

In this work, we show a categorical property for crossed squares of commutative algebras by defining a specific object in this category and then we give the construction of the pullback with this object. ................................................................................................ .....................................................................................................

.........................................................................................................

Crossed module, Crossed square, Pullback
  • [1] Whitehead, J.H.C.: Combinatorial homotopy II. Bull. Amer. Math. Soc. 55, 453-496 (1949) .
  • [2] Ellis G.: Higher-dimensional crossed module of algebras. Journal of Pure and Applied Algebra. 52, 277-282 (1988).
  • [3] Arvasi Z.: Crossed Squares and 2 Crossed Modules of Commutative Algebras. Theory and Applications of Categories. 3 (7), 160-181 (1997).
  • [4] Arvasi Z., Porter, T.: Higher-dimensional Peiffer elements in simplicial Commutative Algebras. Theory and Applications of Categories. 3 (1), 1-23 (1997).
  • [5] Arvasi Z., Porter T.: Simplicial and Crossed Resolutions of Commutative Algebras. Journal of Algebra. 181, 426-448 (1996).
  • [6] Brown, R., Higgins, P.: On the Connection between the Second Relative Homotopy Groups of some Related Spaces. Proc. London Math. Soc. 36(2), 193-212 (1978).
  • [7] Brown, R., Sivera. R.: Algebraic colimit calculations in homotopy theory using fibred and cofibred categories. Theory and Application of Categories. 22(8), 222-251 (2009).
  • [8] Porter, T.: Homology of commutative algebras and an invariant of Simis and Vasconcelos. Journal of Algebra. 99, 458-465 (1986).
  • [9] Gerstenhaber, M.: On the deformation of rings and algebras. Annual of Mathematics. 84, 1-19 (1966).
  • [10] Lichtenbaum, S., Schlessinger, M.: The cotangent complex of a morphism. Transection American Mathematics Society. 128, 41-70 (1967).
  • [11] Guin-Waléry, D., Loday, J-L.: Obstructioná l’excision en K-théorie algébrique, in: Algebraic K-Theory (Evanston 1980). Lecture Notes in Math. 854, 179-216 (1981).
  • [12] Conduché, D.: Modules croisés généralisés de longueur 2. Journal of Pure and Applied Algebra. 34, 155-178 (1984).
  • [13] Arvasi, Z., Ulualan, E.: Quadratic and 2-crossed modules of algebras. Algebra Colloquium. 14, 669-686 (2007).
  • [14] Grandjéan, A.R., Vale, M,J.: 2-Modulos cruzados an la cohomologia de André- Quillen. Memorias de la Real Academia de Ciencias. 22, 1-28 (1986).
  • [15] Shammu, N.M.: Algebraic and categorical structure of categories of crossed modules of algebras. Ph.D. thesis. University College of NorthWales (1992).
Primary Language en
Subjects Mathematics
Journal Section Articles
Authors

Orcid: 0000-0002-0869-310X
Author: Elis SOYLU YILMAZ (Primary Author)
Institution: Eskişehir Osmangazi Üniversitesi
Country: Turkey


Orcid: 0000-0002-8641-0603
Author: Koray YILMAZ
Institution: DUMLUPINAR ÜNİVERSİTESİ
Country: Turkey


Dates

Publication Date : October 15, 2020

Bibtex @research article { mathenot718833, journal = {Mathematical Sciences and Applications E-Notes}, issn = {}, eissn = {2147-6268}, address = {}, publisher = {Murat TOSUN}, year = {2020}, volume = {8}, pages = {32 - 41}, doi = {10.36753/mathenot.718833}, title = {On Crossed Squares of Commutative Algebras}, key = {cite}, author = {Soylu Yılmaz, Elis and Yılmaz, Koray} }
APA Soylu Yılmaz, E , Yılmaz, K . (2020). On Crossed Squares of Commutative Algebras . Mathematical Sciences and Applications E-Notes , 8 (2) , 32-41 . DOI: 10.36753/mathenot.718833
MLA Soylu Yılmaz, E , Yılmaz, K . "On Crossed Squares of Commutative Algebras" . Mathematical Sciences and Applications E-Notes 8 (2020 ): 32-41 <https://dergipark.org.tr/en/pub/mathenot/issue/57179/718833>
Chicago Soylu Yılmaz, E , Yılmaz, K . "On Crossed Squares of Commutative Algebras". Mathematical Sciences and Applications E-Notes 8 (2020 ): 32-41
RIS TY - JOUR T1 - On Crossed Squares of Commutative Algebras AU - Elis Soylu Yılmaz , Koray Yılmaz Y1 - 2020 PY - 2020 N1 - doi: 10.36753/mathenot.718833 DO - 10.36753/mathenot.718833 T2 - Mathematical Sciences and Applications E-Notes JF - Journal JO - JOR SP - 32 EP - 41 VL - 8 IS - 2 SN - -2147-6268 M3 - doi: 10.36753/mathenot.718833 UR - https://doi.org/10.36753/mathenot.718833 Y2 - 2020 ER -
EndNote %0 Mathematical Sciences and Applications E-Notes On Crossed Squares of Commutative Algebras %A Elis Soylu Yılmaz , Koray Yılmaz %T On Crossed Squares of Commutative Algebras %D 2020 %J Mathematical Sciences and Applications E-Notes %P -2147-6268 %V 8 %N 2 %R doi: 10.36753/mathenot.718833 %U 10.36753/mathenot.718833
ISNAD Soylu Yılmaz, Elis , Yılmaz, Koray . "On Crossed Squares of Commutative Algebras". Mathematical Sciences and Applications E-Notes 8 / 2 (October 2020): 32-41 . https://doi.org/10.36753/mathenot.718833
AMA Soylu Yılmaz E , Yılmaz K . On Crossed Squares of Commutative Algebras. Math. Sci. Appl. E-Notes. 2020; 8(2): 32-41.
Vancouver Soylu Yılmaz E , Yılmaz K . On Crossed Squares of Commutative Algebras. Mathematical Sciences and Applications E-Notes. 2020; 8(2): 32-41.
IEEE E. Soylu Yılmaz and K. Yılmaz , "On Crossed Squares of Commutative Algebras", Mathematical Sciences and Applications E-Notes, vol. 8, no. 2, pp. 32-41, Oct. 2020, doi:10.36753/mathenot.718833